# SDR UALA2010100503693

- Difficulty date: October 5, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 74,905 hours, 12,162 cycles
- Engine: Pwa PW4060
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: AV16B1659C
- Part serial: 15
- Condition: Faulty
- Location: Fuel Crossfeed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFT FUEL CROSSFEED EICAS WITH VALVE LIGHT IN AFT FUEL CROSSFEED SWITCH. ACTUATOR OUT OF TOLERANCE. REPLACED AFT FUEL CROSS FEED ACTUATOR. OPS CHECK GOOD.
